Most of my preprints can be found on arXiv. Published papers can be found on MathSciNet.

Papers

  1. "Bounding the volumes of singular weak log del Pezzo surfaces", Internat. J. Math. 24 (2013), no. 13, 1350110, 27pp [Journal][arXiv]
  2. "On birational geometry of minimal threefolds with numerically trivial canonical divisors", Math. Ann. 365 (2016), no. 1-2, 49--76 [Journal][arXiv]
  3. (Joint with M. Chen) "On the anti-canonical geometry of Q-Fano threefolds", J. Differential Geom. 104 (2016), no.1, 59--109 [Journal][arXiv]
  4. "On irregular threefolds and fourfolds with numerically trivial canonical bundle", Math. Z. 284 (2016), no. 1-2, 95--115 [Journal][arXiv]
  5. (Joint with C.D. Hacon) "On Fujita invariants of subvarieties of a uniruled variety", Algebr. Geom. 4 (2017), no. 3, 304--310 [Journal][arXiv]
  6. "K-semistable Fano manifolds with the smallest alpha invariant", Internat. J. Math. 28(2017), no. 6, 1750044, 9pp [Journal][arXiv]
  7. (Joint with P. Cao) "Torsion exceptional sheaves on weak del Pezzo surfaces of Type A", J. Algebra 499 (2018), 583--609 [Journal][arXiv]
  8. "On birational boundedness of Fano fibrations", Amer. J. Math. 140 (2018), no. 5, 1253--1276 [Journal][arXiv]
  9. "Boundedness of threefolds of Fano type with Mori fibration structures", Math. Res. Lett. 26 (2019), no. 5, 1415--1435 [Journal][arXiv]
  10. (Joint with J.A. Chen, M. Chen) "The Noether inequality for algebraic 3-folds", Duke Math. J. 169 (2020), no.9, 1603--1645 [Journal][arXiv] Addendum, Duke Math. J. 169 (2020), no.11, 2199-2204 [Journal][arXiv]
  11. (Joint with Y. Cao) "Remarks on Kawamata’s effective non-vanishing conjecture for manifolds with trivial first Chern classes", Math. Z. 296 (2020), 615--637 [Journal][arXiv]
  12. "Boundedness of Q-Fano varieties with degrees and alpha-invariants bounded from below", Ann. Sci. Éc. Norm. Supér. (4) 53 (2020), no. 4, 1235--1248 [Journal][arXiv]
  13. (Joint with M. Chen) "On the anti-canonical geometry of weak Q-Fano threefolds, II", Ann. Inst. Fourier (Grenoble) 70 (2020), no. 6, pp. 2473--2542 [Journal][arXiv]
  14. (Joint with W. Chen, G. Di Cerbo, J. Han, R. Svaldi) "Birational boundedness of rationally connected Calabi-Yau 3-folds", Adv. Math. 378 (2021), 107541, 32pp [Journal][arXiv]
  15. (Joint with H. Liu) "Boundedness of log pluricanonical representations of log Calabi--Yau pairs in dimension 2″, Algebra Number Theory 15 (2021), no.2, 545--567 [Journal][arXiv]
  16. "A gap theorem for minimal log discrepancies of noncanonical singularities in dimension three", J. Algebraic Geom. 30 (2021), 759--800 [Journal][arXiv]
  17. "Boundedness of anti-canonical volumes of singular log Fano threefolds", Comm. Anal. Geom. 29 (2021), no. 7, 1571--1596 [Journal][arXiv]
  18. (Joint with J. Han, Y. Luo) "Shokurov's conjecture on conic bundles with canonical singularities", Forum Math. Sigma 10 (2022), Paper No. e38, 24 pp [Journal][arXiv]
  19. "Positivity of Riemann--Roch polynomials and Todd classes of hyperkähler manifolds", to appear in J. Algebraic Geom., arXiv:2008.04685 [Journal][arXiv]
  20. (Joint with Y. Zou) "An effective upper bound for anti-canonical volumes of canonical Q-Fano threefolds", to appear in Int. Math. Res. Not., arXiv:2107.01037 [Journal][arXiv]
  21. (Joint with M. Chen, B. Li) "On minimal varieties growing from quasismooth weighted hypersurfaces", to appear in J. Differential Geom., arXiv:2005.09828 [Journal][arXiv]
  22. "Characterizing terminal Fano threefolds with the smallest anti-canonical volume", to appear in Birational geometry, Kähler-Einstein metrics and Degenerations, Moscow, Shanghai and Pohang, June–November 2019, Springer Proceedings in Mathematics & Statistics (PROMS, volume 409), arXiv:2109.03453 [Proceeding][arXiv]
  23. "Characterizing terminal Fano threefolds with the smallest anti-canonical volume, II", to appear in LMS Lecture Notes, the special volume in honor of Professor Shokurov's seventieth birthday, arXiv:2207.03832 [arXiv]

Preprints

  1. (Joint with Z. Li) "Algebraic reverse Khovanskii--Teissier inequality via Okounkov bodies", arXiv:2112.02847 [arXiv]
  2. (Joint with Y. Zou) "On the anti-canonical geometry of weak Q-Fano threefolds, III", arXiv:2201.11814 [arXiv]
  3. (Joint with J. Han) "Birational boundedness of rationally connected log Calabi--Yau pairs with fixed index", arXiv:2204.04946 [arXiv]
  4. (Joint with L. Wang) "On numerical dimensions of Calabi--Yau varieties", arXiv:2208.00654 [arXiv]
  5. (Joint with F. Hu) "An upper bound for polynomial log-volume growth of automorphisms of zero entropy"

Others

  1. "On boundedness of volumes and birationality in birational geometry", Ph.D. thesis, University of Tokyo, 2015.
  2. (Joint with J. Han) Effective birationality and special BAB, contributed to the volume of Singularities, Linear Systems and Fano Varieties (on the BAB conjecture), C. Birkar and J.A. Chen (eds).
  3. (Joint with Y. Cao) Chern numbers of OG10, appendix to "Riemann-Roch polynomials of the known hyperkahler manifolds" by Ortiz, arXiv:2006.09307v2 [arXiv]
  4. (Joint with F. Hu) Growth rate of determinant of certain power sums associated with unipotent matrices, appendix to "Polynomial log-volume growth of quasi-unipotent automorphisms of abelian varieties " by Hu, arXiv:2208.11120v2 [arXiv]
  5. A discription of my works.

Identifiers

  1. MR Author ID: 1050495
  2. zbMATH Author ID: jiang.chen
  3. Web of Science ResearcherID: AAQ-1065-2021
  4. ORCiD: 0000-0003-0562-6240
  5. Scopus Author ID: 56011359800
  6. MGP ID: 190777

My Erdos Number = 4

P. Erdős --> P. Pálfy --> S. Kovács --> C.D. Hacon --> C. Jiang


Return to Home